| Model Number |
328431 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the scale markings on the bd insulin syringe with the bd ultra-fine¿ needle barrel were thicker, making it difficult to read them and see the insulin inside.The following information was provided by the initial reporter: "consumer reported font on the barrel of syringe seems bolder / thicker, makes it harder to see if insulin has bubbles in insulin or not.You can't see around the markings.This box only.".
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 19-may-2023.H6: investigation summary: one unopen polybag of 0.3 ml ¿ 30 g syringes was returned from the customer.It was reported by customer that " font on the barrel of syringe seems bolder / thicker, makes it harder to see if insulin has bubbles in insulin or not.You can't see around the markings.During the investigation the bag was open, and all the syringes were visual inspected.The syringes were compared with a sample from the complaint lab and no issues were observed.A review of the device history record was completed for batch # 2308876 all inspections were performed per the applicable operations qc specifications.Based on the samples received, embecta was not able to confirm the customer¿s indicated failure.The root cause cannot be determined since the issue was not confirmed.H3 other text : see h10.